# SDR AALA20031237

- Difficulty date: November 9, 2003
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N568AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49349
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720003
- Condition: Inoperative
- Location: Seat 9d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - DURING OVERNIGHT MAINTENANCE, FOUND EMERGENCY AISLE LIGHTS AT SEAT 9D INOPERATIVE.  REPLACED EMERGENCY LIGHT ASSEMBLY AT SEAT 9D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
